# SDR DHL2003742010

- Difficulty date: June 30, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5708458505
- Part serial: 2603
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AND OPS CHECKED OK IAW B727 M/M 33-50-71.
